# SDR 06FDEA03784

- Difficulty date: October 25, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727277
- Aircraft serial: 20979
- Aircraft time: 52,783 hours, 40,493 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON BS 1110 FLOORBEAM LOWER FLANGE AT NUT PLATE HOLE LBL 40 WL 200.  REPAIRED BS 1110 FLOORBEAM AT LBL 40, WL 200 PER SRM 53-10-8 FIG 8.
